Alternative rings in which every proper right ideal is maximal
Fundamenta Mathematicae, Tome 116 (1983) no. 3, pp. 165-167
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_116_3_165_167,
author = {A. Widiger},
title = {Alternative rings in which every proper right ideal is maximal},
journal = {Fundamenta Mathematicae},
pages = {165--167},
year = {1983},
volume = {116},
number = {3},
doi = {10.4064/fm-116-3-165-167},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-116-3-165-167/}
}
TY - JOUR AU - A. Widiger TI - Alternative rings in which every proper right ideal is maximal JO - Fundamenta Mathematicae PY - 1983 SP - 165 EP - 167 VL - 116 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-116-3-165-167/ DO - 10.4064/fm-116-3-165-167 LA - en ID - 10_4064_fm_116_3_165_167 ER -
A. Widiger. Alternative rings in which every proper right ideal is maximal. Fundamenta Mathematicae, Tome 116 (1983) no. 3, pp. 165-167. doi: 10.4064/fm-116-3-165-167
Cité par Sources :